Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/53495
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: Probabilistic analysis of three-player symmetric quantum games played using the Einstein-Podolsky-Rosen-Bohm setting
Author: Iqbal, A.
Cheon, T.
Abbott, D.
Citation: Physics Letters A, 2008; 372(44):6564-6577
Publisher: Elsevier Science BV
Issue Date: 2008
ISSN: 0375-9601
Statement of
Responsibility: 
Azhar Iqbal, Taksu Cheon and Derek Abbott
Description: Copyright © 2008 Elsevier B.V. All rights reserved.
RMID: 0020083865
DOI: 10.1016/j.physleta.2008.09.026
Description (link): http://www.elsevier.com/wps/find/journaldescription.cws_home/505705/description#description
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.